BibTeX record journals/jscic/QianJ98

download as .bib file

@article{DBLP:journals/jscic/QianJ98,
  author    = {Yuehong Qian and
               Jose Jimenez},
  title     = {Note on a Fourth Order Finite Difference Scheme for the Wave Equation},
  journal   = {J. Sci. Comput.},
  volume    = {13},
  number    = {4},
  pages     = {461--469},
  year      = {1998},
  url       = {https://doi.org/10.1023/A:1023241418582},
  doi       = {10.1023/A:1023241418582},
  timestamp = {Thu, 18 May 2017 09:52:09 +0200},
  biburl    = {https://dblp.org/rec/journals/jscic/QianJ98.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics